# SDR CA090629009

- Difficulty date: June 21, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 36150BD
- Condition: Failed
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED ON DESCENT,  APU FAILED TO START.  2 START ATTEMPTS WERE MADE.  FIRST AT 9000FT, 250KTS WITH APU HANGING AT 16 PERCENT AND  SECOND AT 5000 FT, 250KTS WITH APU HANGING AT 13 PERCENT.  AFTER LANDING, APU STARTED NORMALLY.  DURING POST FLIGHT INSP, SOME SOOTING AND HEAT DAMAGE WAS DISCOVERED JUST AFT OF THE INLET SCREEN.  SIMILAR DAMAGE WAS REPORTED ON THE SAME ACFT IN JAN 2009 ON SDR NO. 20090126001. FOLLOWING THAT EVENT THE APU WAS REMOVED FOR REPAIR AND WAS REINSTALLED IN MAY 2009. APU WILL NOW BE REPLACED.
